Traces des opérateurs de Hecke sur les espaces de formes automorphes de SO7, SO8 ou SO9 en niveau 1 et poids arbitraire
Journal de théorie des nombres de Bordeaux, Volume 30 (2018) no. 1, pp. 239-306.

In this article, we determine the trace of some Hecke operators on the spaces of level one automorphic forms on the special orthogonal groups of the euclidean lattices E 7 , E 8 and E 8 A 1 , with arbitrary weight. Using Arthur’s theory, we deduce properties of the Satake parameters of the automorphic representations for the linear groups discovered by Chenevier and Renard. Our results corroborate a conjecture by Bergström, Faber and van der Geer about the Hasse–Weil zeta function on the moduli spaces of 17-pointed curves of genus 3.

Dans cet article, nous déterminons la trace de certains opérateurs de Hecke sur les espaces de formes automorphes de niveau 1 et poids quelconque des groupes spéciaux orthogonaux des réseaux euclidiens E 7 , E 8 et E 8 A 1 . En utilisant la théorie d’Arthur, nous en déduisons des informations sur les paramètres de Satake des représentations automorphes des groupes linéaires découvertes par Chenevier et Renard dans [14]. Nos résultats corroborent notamment une conjecture de Bergström, Faber et van der Geer sur la fonction zêta de Hasse–Weil de l’espace de module des courbes de genre 3 à 17 points marqués.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1026
Classification: 11F46, 11F55, 11F60, 11H55, 11H56
Keywords: Programme de Langlands, Formes automorphes, Opérateurs de Hecke, Paramètres de Satake
Mégarbané, Thomas 1

1 CMLS, École polytechnique, CNRS, Université Paris-Saclay 91128 Palaiseau Cedex, France
@article{JTNB_2018__30_1_239_0,
     author = {M\'egarban\'e, Thomas},
     title = {Traces des op\'erateurs de {Hecke} sur les espaces de formes automorphes de {SO7,} {SO8} ou {SO9} en niveau 1 et poids arbitraire},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {239--306},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {1},
     year = {2018},
     doi = {10.5802/jtnb.1026},
     zbl = {1443.11065},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1026/}
}
TY  - JOUR
AU  - Mégarbané, Thomas
TI  - Traces des opérateurs de Hecke sur les espaces de formes automorphes de SO7, SO8 ou SO9 en niveau 1 et poids arbitraire
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2018
SP  - 239
EP  - 306
VL  - 30
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1026/
DO  - 10.5802/jtnb.1026
LA  - fr
ID  - JTNB_2018__30_1_239_0
ER  - 
%0 Journal Article
%A Mégarbané, Thomas
%T Traces des opérateurs de Hecke sur les espaces de formes automorphes de SO7, SO8 ou SO9 en niveau 1 et poids arbitraire
%J Journal de théorie des nombres de Bordeaux
%D 2018
%P 239-306
%V 30
%N 1
%I Société Arithmétique de Bordeaux
%U http://archive.numdam.org/articles/10.5802/jtnb.1026/
%R 10.5802/jtnb.1026
%G fr
%F JTNB_2018__30_1_239_0
Mégarbané, Thomas. Traces des opérateurs de Hecke sur les espaces de formes automorphes de SO7, SO8 ou SO9 en niveau 1 et poids arbitraire. Journal de théorie des nombres de Bordeaux, Volume 30 (2018) no. 1, pp. 239-306. doi : 10.5802/jtnb.1026. http://archive.numdam.org/articles/10.5802/jtnb.1026/

[1] Andrianov, Anatolij N. Quadratic forms and Hecke operators, Grundlehren der Mathematischen Wissenschaften, 286, Springer, 1987, xii+374 pages | MR | Zbl

[2] Arancibia, Nicolás; Moeglin, Colette; Renard, David Paquets d’Arthur des groupes classiques et unitaires (2015) (http://arxiv.org/abs/1507.01432v1) | Numdam | Zbl

[3] Arthur, James Unipotent automorphic representations : conjectures, Orbites unipotentes et représentations. II : Groupes p-adiques et réels (Astérisque), Volume 171-172, Société Mathématique de France, 1989, pp. 13-71 | Numdam | Zbl

[4] Arthur, James The endoscopic classification of representations : orthogonal and symplectic groups, Colloquium Publications, 61, American Mathematical Society, 2013, xviii+590 pages | Zbl

[5] Borel, Armand Automorphic L-functions, Automorphic forms, representations and L-functions, Part II (Proc. Symp. Pure Math.), Volume 33, American Mathematical Society, 1979, pp. 27-61 | DOI | Zbl

[6] Bourbaki, Nicolas Groupes et algèbres de Lie. Chapitres 4, 5 et 6, Elements de Mathematique, Masson, 1981, 288 pages | Zbl

[7] Brylinski, Ranee Kathryn Limits of weight spaces, Lusztig’s q-analogs, and fiberings of adjoint orbits, J. Am. Math. Soc., Volume 2 (1989) no. 3, pp. 517-533 | MR | Zbl

[8] Variétés analytiques complexes et fonctions automorphes (Cartan, Henri, ed.), Séminaire H. Cartan, 6e année, 1953/54, École Normale Supérieure, 1955

[9] Fonctions automorphes (Cartan, Henri, ed.), Séminaire H. Cartan, 10e année, 1957/58, École Normale Supérieure, 1958 | Numdam | Zbl

[10] Chaudouard, Pierre-Henri; Laumon, Gérard Le lemme fondamental pondéré. I : Constructions géométriques, Compos. Math., Volume 146 (2010) no. 6, pp. 1416-1506 | DOI | Zbl

[11] Chaudouard, Pierre-Henri; Laumon, Gérard Le lemme fondamental pondéré. II : Énoncés cohomologiques, Ann. Math., Volume 176 (2012) no. 3, pp. 1647-1781 | DOI | Zbl

[12] Chenevier, Gaëtan; Clozel, Laurent Corps de nombres peu ramifiés et formes automorphes autoduales, J. Am. Math. Soc., Volume 22 (2009) no. 2, pp. 467-519 | DOI | Zbl

[13] Chenevier, Gaëtan; Lannes, Jean Formes automorphes et voisins de Kneser des réseaux de Niemeier (2015) | Zbl

[14] Chenevier, Gaëtan; Renard, David Level one algebraic cusp forms of classical groups of small rank, Mem. Am. Math. Soc., 1211, American Mathematical Society, 2015, 122 pages | Zbl

[15] Dummigan, Neil A simple trace formula for algebraic modular forms, Exp. Math., Volume 22 (2013) no. 2, pp. 123-131 | DOI | MR | Zbl

[16] Faber, Carel Modular forms and the cohomology of moduli spaces (https://people.kth.se/~faber/publ.html)

[17] Faber, Carel; van der Geer, Gerard Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, C. R., Math., Acad. Sci. Paris, Volume 338 (2004) no. 5, pp. 381-384 | DOI | Zbl

[18] Freitag, Eberhard Siegelsche Modulfunktionen, Grundlehren der Mathematischen Wissenschaften, 254, Springer, 1983 | MR | Zbl

[19] Fulton, Joe William ; Harris Representation theory, Graduate Texts in Mathematics, 129, Springer, 1991, xv+551 pages | Zbl

[20] van der Geer, Gerard Siegel Modular Forms (2007) (http://arxiv.org/abs/math/0605346) | Zbl

[21] van der Geer, Gerard Siegel modular forms and their applications, The 1-2-3 of modular forms (Universitext), Springer, 2008, pp. 181-245 | Zbl

[22] Gross, Benedict H. On the Satake isomorphism, Galois representations in arithmetic algebraic geometry (Lond. Math. Soc. Lect. Note Ser.), Volume 254, Cambridge University Press, 1998, pp. 223-237 | DOI | MR | Zbl

[23] Jacquet, Hervé Michel; Shalika, Joseph A. On Euler products and the classification of automorphic representations II, Am. J. Math., Volume 103 (1981), pp. 777-815 | DOI

[24] Kaletha, Tasho Rigid inner forms of real and p-adic groups (https://web.math.princeton.edu/~tkaletha/) | MR | Zbl

[25] Kato, Shin-ichi Spherical functions and a q-analogue of Kostant’s weight multiplicity formula, Invent. Math., Volume 66 (1982), pp. 461-468 | DOI | MR | Zbl

[26] Labesse, Jean-Pierre; Waldspurger, Jean-Loup La formule des traces tordue d’après le Friday Morning Seminar, CRM Monograph Series, 31, American Mathematical Society, 2013, xxvi+234 pages | Zbl

[27] Langlands, Robert P. Euler products, Yale Mathematical Monographs, 1, Yale University Press, 1971, 53 pages | MR | Zbl

[28] Langlands, Robert P. Automorphic representations, Shimura varieties, and motives. Ein Märchen, Automorphic forms, representations and L-functions, Part II (Proc. Symp. Pure Math.), Volume 33, American Mathematical Society, 1979, pp. 205-246 | DOI | Zbl

[29] Lusztig, George Singularities, character formulas, and a q-analog of weight multiplicities, Astérisque, Volume 101-102 (1983), pp. 208-229 | Zbl

[30] Mégarbané, Thomas (algorithme de calcul des traces de paramètres de Satake des représentations automorphes de PGL m , http://megarban.perso.math.cnrs.fr/programmes/traceshecke/Formules_Gross/formules_Gross.txt)

[31] Mégarbané, Thomas (algorithme de calcul des traces de paramètres de Satake des représentations automorphes de PGL m , http://megarban.perso.math.cnrs.fr/programmes/traceshecke/Formules_Gross/calculdelta.txt)

[32] Mégarbané, Thomas Calculs des traces d’opérateurs de Hecke sur les espaces de formes automorphes (http://megarban.perso.math.cnrs.fr/tracehecke.html)

[33] Mezo, Paul Character identities in the twisted endoscopy of real reductive groups, Mem. Am. Math. Soc., 222, American Mathematical Society, 2013, 94 pages | MR | Zbl

[34] Mezo, Paul Tempered spectral transfer in the twisted endoscopy of real groups, J. Inst. Math. Jussieu, Volume 15 (2016) no. 3, pp. 569-612 | DOI | MR | Zbl

[35] Moeglin, Colette; Waldspurger, Jean-Loup Stabilisation de la formule des traces tordue VI & X (2014) (http://webusers.imj-prg.fr/~jean-loup.waldspurger/)

[36] Ngô, Báo Châu Le lemme fondamental pour les algèbres de Lie, Publ. Math., Inst. Hautes Étud. Sci., Volume 111 (2010), pp. 1-271 | DOI | Numdam | Zbl

[37] Raum, Martin; Ryan, Nathan C.; Skoruppa, Nils-Peter; Tornaría, Gonzalo Explicit computations of Siegel modular forms of degree two (2012) (http://arxiv.org/abs/1205.6255)

[38] Satake, Ichirô Theory of spherical functions on reductive algebraic groups over p-adic fields, Publ. Math., Inst. Hautes Étud. Sci., Volume 18 (1963), pp. 229-293 | DOI | Numdam | MR | Zbl

[39] Shelstad, Diana On spectral transfer factors in real twisted endoscopy (http://andromeda.rutgers.edu/~shelstad/)

[40] Shelstad, Diana On geometric transfer in real twisted endoscopy, Ann. Math., Volume 176 (2012) no. 3, pp. 1919-1985 | DOI | MR | Zbl

[41] Shelstad, Diana On the structure of endoscopic transfer factors (2015) (https://arxiv.org/abs/1412.4649)

[42] Springer, Tonny Albert Reductive groups, Automorphic forms, representations and L-functions, Part I (Proc. Symp. Pure Math.), Volume 33, American Mathematical Society, 1979, pp. 3-27 | DOI | Zbl

[43] Taïbi, Olivier Arthur’s multiplicity formula for certain inner forms of special orthogonal and symplectic groups (à paraître dans J. Eur. Math. Soc.) | MR | Zbl

[44] Waldspurger, Jean-Loup Endoscopie et changement de caractéristique, J. Inst. Math. Jussieu, Volume 5 (2006) no. 3, pp. 423-525 | DOI | Zbl

[45] Waldspurger, Jean-Loup Stabilisation de la formule des traces tordues I, II, III, IV, V, VII, VIII, IX (2014) (http://webusers.imj-prg.fr/~jean-loup.waldspurger/)

Cited by Sources: